MathSciNet Relay Station
MathSciNet bibliographic data
MR1424220 (98a:58064) 58F05 (34C37 58E05 70H05)
Bertotti, Maria Letizia; Jeanjean, Louis Multiplicity of homoclinic solutions for singular second-order conservative systems. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), no. 6, 1169–1180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement